# SDR ABXA060251

- Difficulty date: June 2, 2006
- Submitted: August 24, 2006
- Operation: Air carrier
- Aircraft: N745AX
- Make and model: Boeing 767232
- Aircraft serial: 22222
- Aircraft time: 70,587 hours, 33,578 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Part number: 148T13031
- Condition: Cracked
- Location: Bs 1654
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ATTACH ANGLE AT LONGERON 3 RIGHT, STA 1654.5 WAS CRACKED.  REMOVED AND REPLACED BRACKET IAW B767 SRM 51-40-02.
